<  Back to the Polytechnique Montréal portal

Multivariable variogram and its application to the linear model of coregionalization

G. Bourgault and Denis Marcotte

Article (1991)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/52388/
Journal Title: Mathematical Geology (vol. 23, no. 7)
Publisher: Springer
DOI: 10.1007/bf02066732
Official URL: https://doi.org/10.1007/bf02066732
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Bourgault, G., & Marcotte, D. (1991). Multivariable variogram and its application to the linear model of coregionalization. Mathematical Geology, 23(7), 899-928. https://doi.org/10.1007/bf02066732

Statistics

Dimensions

Repository Staff Only

View Item View Item